# SDR UPS98827259

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 341.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E SKIN (LWR) AT WS XFS 341.5 HAS NUMEROUS CRACKS.  REPAIRED IAW UPS EO DC8-5720-4087-B.
